# SDR CALA9800014

- Difficulty date: January 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49363
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BRACKET ANGLE CRACKED IN MID BAG BIN ABOVE LT OUTBOARD FORWARD CORNER OF FUEL TANK.  A NEW BRACKET WAS INSTALLED IAW SRM 51-30-5.
